Preconditioning Techniques for Nonsymmetric Linear Systems in the Computation of Incompressible Flows


Manguoglu M., Sameh A. H. , Saied F., Tezduyar T. E. , Sathe S.

JOURNAL OF APPLIED MECHANICS-TRANSACTIONS OF THE ASME, vol.76, no.2, 2009 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 76 Issue: 2
  • Publication Date: 2009
  • Doi Number: 10.1115/1.3059576
  • Journal Name: JOURNAL OF APPLIED MECHANICS-TRANSACTIONS OF THE ASME
  • Journal Indexes: Science Citation Index Expanded, Scopus

Abstract

In this paper we present effective preconditioning techniques for solving the nonsymmetric systems that arise from the discretization of the Navier-Stokes equations. These linear systems are solved using either Krylov subspace methods or the Richardson scheme. We demonstrate the effectiveness of our techniques in handling time-accurate as well as steady-state solutions. We also compare our solvers with those published previously. [DOI: 10.1115/1.3059576]